# SDR SWAA107316

- Difficulty date: November 29, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 51,870 hours, 42,679 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435277
- Part serial: 2130
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING OVERHEAD AFT FLAP DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
